Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Preservation of pseudo-metrizability by quotient maps


Author: C. J. Himmelberg
Journal: Proc. Amer. Math. Soc. 17 (1966), 1378-1384
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1966-0210078-6
MathSciNet review: 0210078
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. J. Himmelberg, Quotient uniformities, Proc. Amer. Math. Soc. 17 (1966), 1385-1388. MR 0210077 (35:972)
  • [2] K. Morita and S. Hanai, Closed mappings and metric spaces, Proc. Japan Acad. 32 (1956), 10-14. MR 0087077 (19:299a)
  • [3] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 0087078 (19:299b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0210078-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society